That is some serious blue discharge…

 

photo

These little turquoise babies are paying twice daily visits to my va-jay-jay these days. And yes, while remembering to ‘take’ my pills is a pain, what I was not prepared for was the bright, and I mean Rainbow Brite turquoise discharge! It is actually a rather pretty colour if you can get over the fact that it is staining all your favourite undies.

Also I have noticed I’m feeling a bit itchy down there. That sucks. As well I seem to notice my labia are slightly swollen. But that may be normal and I just never noticed how they were before I started, since I had little reason to feel around down there on a twice daily basis… not fun. As far as I know labia swelling is not a side effect of estrogen taken intra-vaginally. So I’m not sure why that would be… or I am just crazy.

Other than that I don’t think I have had any side effects yet. I noticed that the breakouts I was experiencing on my forehead over the past year since stopping the pill have cleared up. So I definitely need some form of estrogen replacement to get my skin back on track. Will be seeing a specialist on May 14 and another one on August 21, hopefully one of them will be able to figure out the HRT side of things for me.

Tomorrow is naturopath day. Im taking a half-day off work for her. Hope she is worth it!

Advertisements

One thought on “That is some serious blue discharge…

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s